# SDR AALA2020061549003

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 9,458 hours, 3,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING, SEAT AND CEILING DID NOT COME ON DURING TEST BETWEEN SEAT ROWS 7 AND 12. RECONNECTED THE BATTERY PACKS THAT WERE DISCONNECTED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06 AND AMM 33-51-00.
